# SDR 2005UALA00389

- Difficulty date: April 22, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 56,201 hours, 9,158 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T2920184
- Condition: Damaged
- Location: Fuselage
- Part time: 56,201 hours, 9,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW BULKHEAD HAS DAMAGE.  AUX NOSE JACK ACCIDENTALLY OVERLOADED.  BOEING AOG TEAM PERFORMED PERMANENT STRUCTURE REPAIR TO STATION 287 BULKHEAD ASSY AND REPLACED DAMAGED SKIN PANEL.
